# SDR UALA2011061502955

- Difficulty date: June 14, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 43,197 hours, 16,987 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 89151114
- Condition: Dislodged
- Location: Seat 10b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASK FELL SEAT 10B.  REPACKED O2 MASK AT SEAT 10B.
